It caused my husband an increase in his anxiety an PVCs. He's now taking Buspar, which has helped with both.
Lexapro didn't work well for me, either. It vastly increased my anxiety and I did seem to have more palps on it, but that could have been due to hormones (as it usually is with me!). I have decided I just can't take SSRIs and will have to find another way of dealing with my anxiety issues - though I don't quite know what that is yet!
Lexapro made me feel alot better but it took several weeks for that to happen. Initially, it is thought to be a bit activating in terms of anxiety but if you stick w/ it, it calms down and you should feel better. You can also try a slow ramping up where you start w/ a 1/4 pill for a few days, then a 1/2 pill and then finally the full 10 mg. I've had PVCs for about 5 years but the Lexapro definitely makes them better - but mine are clearly linked to anxiety.
Try and stick with it.. If you have any concerns, speak with your physician about them... If you had medication anxiety before taking the lexapro, its a posibility what you are feeling is just the stress effect related to the lexapro than the actual lexapro.. Try and stick it out for 2 weeks and then re-evaluate your situation.
I tried paxil, which is another SSRI, about six years ago. It caused a major increase in pvc's, which I didn't even have a problem with back then. Interestingly enough, I wasn't scacred about them though. Needless to say, I stopped taking the paxil.
Thanks for the feedback ...